# SDR CA990308005

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: E, D

## Discrepancy

(CAN) PILOT REPORTED ENGINE BACKFIRING ON START/TAXI, ENGINE WAS RUN FOR 30 MINUTES.  AFTER ENGINE SHUTDOWN, INSPECTION FOUND THE NR 6 CYLINDER HEAD, ON THE NR 2 ENGINE WAS SEPARATED FROM THE BARREL.
